# SDR AU000574

- Difficulty date: July 18, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: AS3209241
- Condition: Cut
- Location: Engine
- Part time: 5,355 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) RH ENGINE GENERATOR MOUNT O' RING SEAL CUT AND LEAKING. AC GENERATOR CONTAMINATED BY OIL. SUSPECT O' RING SEAL DAMAGEDDURING INSTALLATION.
